# SDR AWXA200600336

- Difficulty date: February 7, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED DISBOND ARE ON THE LOWER SURFACE OF THE RT INBOARD MID FLAP TRAILING EDGE WEDGE, 32 INCHES FROM THE INBOARD END, FROM WS 101.75R TO WS 109.25R.  MAINTENANCE REMOVED DISBOND AREA FROM THE RT INBOARD MID FLAP IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED REPAIR DOUBLERS AND REPAIR FILLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO THE RT INBOARD MID FLAP TRAILING EDGE WEDGE, FROM WS 101.75R TO WS 109.25R IAW BOEING 737-300 SRM 51-70-10-2R4.
